Toggle Main Menu Toggle Search

Open Access padlockePrints

Publication bias and meta-analysis for 2x2 tables: an average Markov chain Monte Carlo EM algorithm

Lookup NU author(s): Dr Jian Shi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Shi JQ; Copas J

Publication type: Article

Publication status: Published

Journal: Journal of the Royal Statistical Society B: Statistical methodology

Year: 2002

Volume: 64

Issue: 2

Pages: 221-236

ISSN (print): 1369-7412

ISSN (electronic): 1467-9868

Publisher: Wiley-Blackwell Publishing Ltd.


DOI: 10.1111/1467-9868.00334


Altmetrics provided by Altmetric